# SDR IPXA2020021252062

- Difficulty date: February 7, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Part number: A5461087000200
- Part serial: 0851
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#2 PYLON SPIGOT BEARING IS CORRODED AND FROZEN.RECEIVED NEW BEARLY VERIFIED P/N A5461087000200 IS EFFECTIVE FOR A/C N131UP. NEW BEARING INSTALLED ON TC NO 545017-01-3-481
